Alert archive / South Dakota / Red Flag Warnings in 2012

Red Flag Warning 4, NWS Rapid City, SD

March 12, 2012

NWS Rapid City, SD issued this red flag warning at Mar 12, 2012, 4:03 PM CDT. It took effect at Mar 13, 2012, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2012, 4:03 PM CDT (21:03 UTC)
In effect from
Mar 13, 2012, 11:00 AM CDT
Expired
Mar 13, 2012, 10:00 PM CDT
In force
11 hr
Issued by
NWS Rapid City, SD

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WWUS83 KUNR 122103
RFWUNR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
303 PM MDT MON MAR 12 2012

...RED FLAG WARNING IN EFFECT FROM LATE TUESDAY MORNING THROUGH
EARLY TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY
SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH
DAKOTA...

.A WARM FRONT WILL MOVE THROUGH THE AREA EARLY TUESDAY. BEHIND
IT...STRONG WARMING IS EXPECTED ALONG WITH VERY GUSTY SOUTHWEST
WINDS AND VERY LOW RELATIVE HUMIDITIES. IN ADDITION...NEAR RECORD
TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA.

SDZ261>266-WYZ259-297>299-130515-
/O.UPG.KUNR.FW.A.0002.120313T1600Z-120314T0300Z/
/O.NEW.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/
NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS-
SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA-
SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS-
SOUTHERN CAMPBELL-NORTHERN CAMPBELL-
LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS-
303 PM MDT MON MAR 12 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR
GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES
261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES
259...297...298...AND 299 IN NORTHEAST WYOMING...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG
WARNING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITIES...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ACROSS
  WESTERN SOUTH DAKOTA...AND 20 TO 35 MPH WITH GUSTS TO 40 MPH
  ACROSS NORTHEAST WYOMING.

* RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE
  AFTERNOON. 

* TEMPERATURES...MID 60S TO UPPER 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
5 follow-up statements
653 
WWUS83 KUNR 122130
RFWUNR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
330 PM MDT MON MAR 12 2012

...RED FLAG WARNING IN EFFECT FROM LATE TUESDAY MORNING THROUGH
EARLY TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY
SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH
DAKOTA...

.A WARM FRONT WILL MOVE THROUGH THE AREA EARLY TUESDAY. BEHIND
IT...STRONG WARMING IS EXPECTED ALONG WITH VERY GUSTY SOUTHWEST
WINDS AND VERY LOW RELATIVE HUMIDITIES. IN ADDITION...NEAR RECORD
TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA.

SDZ261>266-WYZ259-297>299-131300-
/O.CON.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/
NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS-
SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA-
SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS-
SOUTHERN CAMPBELL-NORTHERN CAMPBELL-
LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS-
330 PM MDT MON MAR 12 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259...
297...298...AND 299 IN NORTHEAST WYOMING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY. 

* WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH 
  ACROSS WESTERN SOUTH DAKOTA...AND 20 TO 35 MPH WITH GUSTS TO 
  40 MPH ACROSS NORTHEAST WYOMING. 

* RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE 
  AFTERNOON. 

* TEMPERATURES...MID 60S TO UPPER 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
427 
WWUS83 KUNR 131029
RFWUNR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
429 AM MDT TUE MAR 13 2012

...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH EARLY
THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST
WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA...

.A WARM FRONT WILL CONTINUE TO MOVE THROUGH THE AREA THIS
MORNING. BEHIND THE WARM FRONT...GUSTY SOUTHWEST WINDS WILL
DEVELOP. THESE SOUTHWEST WINDS WILL BRING VERY WARM AND DRY
CONDITIONS TO THE REGION...AND WILL RESULT IN TEMPERATURES RISING
TO NEAR RECORD HIGHS THIS AFTERNOON ACROSS MUCH OF THE AREA.

SDZ261>266-WYZ259-297>299-132130-
/O.CON.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/
NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS-
SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA-
SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS-
SOUTHERN CAMPBELL-NORTHERN CAMPBELL-
LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS-
429 AM MDT TUE MAR 13 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND
FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST WYOMING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING. 

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS 45 MPH ACROSS WESTERN
  SOUTH DAKOTA...AND 25 TO 40 MPH WITH GUSTS TO 50 MPH ACROSS
  NORTHEAST WYOMING.

* RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE AFTERNOON.

* TEMPERATURES...RISING INTO THE 70S TO AROUND 80 THIS
  AFTERNOON. SOME 60S IN THE BLACK HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
507 
WWUS83 KUNR 131505
RFWUNR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
905 AM MDT TUE MAR 13 2012

...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH
EARLY THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY
SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH
DAKOTA...

.A WARM FRONT WILL CONTINUE TO MOVE THROUGH THE AREA THIS
MORNING. BEHIND THE WARM FRONT...GUSTY SOUTHWEST WINDS WILL
DEVELOP. THESE SOUTHWEST WINDS WILL BRING VERY WARM AND DRY
CONDITIONS TO THE REGION...AND WILL RESULT IN TEMPERATURES RISING
TO NEAR RECORD HIGHS THIS AFTERNOON ACROSS MUCH OF THE AREA.

SDZ260-140300-
/O.EXA.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/
NORTHERN BLACK HILLS-
905 AM MDT TUE MAR 13 2012

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONE
260...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG
WARNING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITIES...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE 
  AFTERNOON.

* TEMPERATURES...RISING INTO THE 60S THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SDZ261>266-WYZ259-297>299-140300-
/O.CON.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/
NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS-
SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA-
SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS-
SOUTHERN CAMPBELL-NORTHERN CAMPBELL-
LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS-
905 AM MDT TUE MAR 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259...
297...298...AND 299 IN NORTHEAST WYOMING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS 45 MPH ACROSS 
  WESTERN SOUTH DAKOTA...AND 25 TO 40 MPH WITH GUSTS TO 50 MPH 
  ACROSS NORTHEAST WYOMING. 

* RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE 
  AFTERNOON.

* TEMPERATURES...RISING INTO THE 70S TO AROUND 80 THIS 
  AFTERNOON. SOME 60S IN THE BLACK HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
704 
WWUS83 KUNR 132021
RFWUNR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
221 PM MDT TUE MAR 13 2012

...RED FLAG WARNING CONTINUES THROUGH EARLY THIS EVENING FOR LOW
RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR MUCH OF
NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA...

.UNUSUALLY WARM CONDITIONS WILL CONTINUE THROUGH EARLY THIS
EVENING AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN. A TIGHT
PRESSURE GRADIENT WILL CONTINUE TO BRING GUSTY SOUTHWEST WINDS
TO THE AREA THROUGH THIS AFTERNOON...BEFORE SLOWLY DIMINISHING
THIS EVENING.

SDZ260>266-WYZ259-297>299-140300-
/O.CON.KUNR.FW.W.0004.000000T0000Z-120314T0300Z/
NORTHERN BLACK HILLS-NORTHWESTERN SOUTH DAKOTA PLAINS-
SOUTHERN BLACK HILLS-SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA-
SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS-
SOUTHERN CAMPBELL-NORTHERN CAMPBELL-
LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS-
221 PM MDT TUE MAR 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
ZONES 260 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259...
297...298...AND 299 IN NORTHEAST WYOMING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS 45 MPH ACROSS 
  WESTERN SOUTH DAKOTA...AND 25 TO 40 MPH WITH GUSTS TO 50 MPH 
  ACROSS NORTHEAST WYOMING. 

* RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT DURING THE 
  AFTERNOON. 

* TEMPERATURES...IN THE 70S TO AROUND 80 DURING THE AFTERNOON.
  SOME 60S IN THE BLACK HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
404 
WWUS83 KUNR 140304
RFWUNR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
904 PM MDT TUE MAR 13 2012


SDZ260>266-WYZ259-297>299-140415-
/O.EXP.KUNR.FW.W.0004.000000T0000Z-120314T0300Z/
NORTHERN BLACK HILLS-NORTHWESTERN SOUTH DAKOTA PLAINS-
SOUTHERN BLACK HILLS-SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA-
SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS-
SOUTHERN CAMPBELL-NORTHERN CAMPBELL-
LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS-
904 PM MDT TUE MAR 13 2012

...RED FLAG WARNING HAS EXPIRED FOR GUSTY SOUTHWEST WINDS AND LOW
RELATIVE HUMIDITIES FOR FIRE ZONES 260 THROUGH 266 IN SOUTH
DAKOTA...AND FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST
WYOMING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this red flag warning went out at Mar 12, 11:36 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 12, 11:36 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
1036 AM MDT MON MAR 12 2012

.UPDATE...16Z SFC ANALYSIS SHOWS A TROUGH OF LOW PRESSURE OVER THE
EASTERN DAKOTAS/NEBRASKA WITH HIGH PRESSURE OVER WYOMING ABND
SOUTHERN MONTANA. WINDY CONDITIONS HAVE DEVELOPED ON THE PLAINS OF
WESTERN SOUTH DAKOTA DUE TO THE TIGHT PRESSURE GRADIENT. THE WINDS
WILL THIS AFTERNOON AS THE TROUGH MOVES OFF TO THE EAST AND THE
HIGH BUILDS INTO THE AREA FROM THE WEST.

&&

.AVIATION...18Z TAFS
NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS
NORTHWEST SOUTH DAKOTA INTO THE EARLY AFTERNOON...THEN DIMINISH
SLIGHTLY DURING THE AFTERNOON. VFR CONDITIONS WILL PREVAIL THROUGH
TUESDAY MORNING.

&&

.FIRE WEATHER...UNSEASONABLY WARM TEMPERATURES...VERY DRY MINIMUM
RELATIVE HUMIDITIES...AND GUSTY SOUTHWEST WINDS ARE POSSIBLE LATE
TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. HAVE EXPANDED THE
CURRENT FIRE WEATHER WATCH TO INCLUDE NORTHEAST WYOMING...THE
SOUTHERN BLACK HILLS...AND NORTHWEST SOUTH DAKOTA.

&&

.PREV DISCUSSION... /ISSUED 252 AM MDT MON MAR 12 2012/

DISCUSSION...08Z SURFACE ANALYSIS HAD LOW OVER NORTH CENTRAL ND
WITH A TROUGH INTO CENTRAL NE AND COLD FRONT INTO EASTERN WY.
WATER VAPOUR LOOPS HAD UPPER LOW OVER KOMA WITH WRAP-AROUND
PRECIPITATION STARTING TO PULL OUT OF FAR EASTERN REACHES OF THE
CWA...SO WILL KEEP DRY FORECAST GOING FOR TODAY. SHORTWAVE OVER
MT/ID WILL ZIP INTO ND TODAY...BUT LITTLE MOISTURE WILL BE
AVAILABLE. WEAK PRESSURE RISES/COLD AIR ADVECTION BEHIND THE COLD
FRONT WILL COMBINE WITH 30KT 850MB WINDS TO BRING BREEZY/WINDY
SPOTS...ESPECIALLY THIS MORNING. TEMPERATURES WILL BE A BIT
COOLER...BUT STILL WAY ABOVE AVERAGE.

TONIGHT...SHORT-LIVED SURFACE HIGH SHIFTS EAST OF THE CWA THIS
EVENING AS UPPER LEVEL FLOW QUICKLY BECOMES SOUTHWEST. WARM FRONT
RAPIDLY DEVELOPS...PLOWING INTO SD CWA BY MORNING. GRADIENT WILL
TIGHTEN RAPIDLY AS IT FREQUENTLY DOES OVER NORTHEASTERN WY/BLACK
HILLS UNDER STRONG WARM AIR ADVECTION REGIME AND INCREASING PRESSURE
FALLS OVER MT/ND. BREEZY/WINDY AREAS EXPECTED IN THE WEST LATE.
TEMPERATURES NEAR GUIDANCE.

TUESDAY...WARM FRONT EXITS CWA TO THE EAST WITH STRONG THERMAL
RIDGE. GUSTY SOUTHWEST WINDS/DOWNSLOPE FLOW EXPECTED WITH 20-30G40
MPH LIKELY IN THE WEST AND 15-25 MPH IN THE EAST. MANY TEMPERATURE
RECORDS ARE LIKELY TO FALL WITH READINGS WELL INTO THE 70S ON THE
SD PLAINS.

TUESDAY NIGHT/WEDNESDAY...A FAST MOVING COLD FRONT WILL DROP
THROUGH THE CWA TUESDAY NIGHT IN RESPONSE TO SHORTWAVE MOVING
ACROSS THE US/CANADIAN BORDER. MOISTURE SCANT...SO DRY FORECAST
WILL CONTINUE. TEMPERATURES TUESDAY NIGHT TRICKY WITH TIMING OF
FRONT...BUT SUSPECT QUITE A WARM NIGHT DUE TO MIXING AHEAD OF
FRONT. BREEZY SPOTS POSSIBLE WEDNESDAY. ANOTHER WARM FRONT
DEVELOPS AND MOVES THROUGH THE AREA WEDNESDAY NIGHT AS SOUTHWEST
FLOW ALOFT CONTINUES PARADE OF FRONTS.

EXTENDED...RIDGE WILL RE-AMPLIFY OVER THE AREA THURSDAY INTO EARLY
FRIDAY...BRINGING DRY CONDITIONS ALONG WITH WELL ABOVE AVG TEMPS.
UPPER TROF WILL APPROACH FOR THE WEEKEND...THOUGH MODELS STILL
DIFFER ON ITS STRENGTH/POSITION/TIMING. THEREFORE...WILL KEEP POPS
ON THE LOW SIDE UNTIL BETTER AGREEMENT IS REACHED...THOUGH WILL COOL
TEMPS DOWN WITH THIS SYSTEM.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR BADLANDS AREA-CENTRAL SOUTH DAKOTA PLAINS-NORTHWESTERN
     SOUTH DAKOTA PLAINS-SOUTH CENTRAL SOUTH DAKOTA-SOUTHERN
     BLACK HILLS-SOUTHWESTERN SOUTH DAKOTA.

WY...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-NORTHERN
     CAMPBELL-SOUTHERN CAMPBELL-WYOMING BLACK HILLS.

&&
Hazardous weather outlook, Mar 12, 5:35 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
435 AM MDT MON MAR 12 2012

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-131300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
435 AM MDT (535 AM CDT) MON MAR 12 2012

...FIRE WEATHER WATCH IN EFFECT FROM LATE TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST
WINDS FOR SOUTHWESTERN THROUGH SOUTH CENTRAL SOUTH DAKOTA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

THE GRASSLAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH CATEGORY
THIS AFTERNOON ON THE SOUTH DAKOTA PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE GRASSLAND FIRE DANGER INDEX WILL BE IN THE EXTREME CATEGORY
TUESDAY AFTERNOON ON THE SOUTH DAKOTA PLAINS.

NEAR RECORD TEMPERATURES ARE EXPECTED TUESDAY ALONG WITH VERY LOW
RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS. CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE ACROSS SOUTHWEST THROUGH SOUTH CENTRAL SOUTH
DAKOTA LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:03 AM CDTFire Weather WatchUNR11 hr

Nearby

Red Flag Warnings in South Dakota, 2012Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.